MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (US); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (US); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEW 7 XB BISECTOR (US)
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure vasoview 7 xb bisector, there was a problem maintaining insufflation port with btt.Unclear as to what the issue was.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure vasoview 7 xb bisector, there was a problem maintaining insufflation port with btt.Balloon did not stay inflated.Replacement kit used from shelf inventory.The hospital did not report any patient effects.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The lot # 25161668 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.The device was returned to the factory for evaluation on 03/02/2022.An investigation was conducted on 03/09/2022.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on the btt.A mechanical evaluation was conducted.Air was inserted into the silicon balloon and the balloon would not inflate.Bubbles were seen rapidly releasing from the puncture during a bubble emission test in plain water.A small puncture was observed on the silicone balloon on the inseam of the btt.Based on the returned condition of the device, the reported failure "inflation problem" was confirmed.The certificate of conformance (c of c) was reviewed.The vendor certifies that this device serial/lot conforms to all applicable product specifications.

Brand Name
VASOVIEW 7 XB BISECTOR (US)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key13790471
Report Number2242352-2022-00234
Device Sequence Number12160521
Product Code GEI
UDI-Device Identifier00607567700369
UDI-Public00607567700369
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2023
Device Model NumberVASOVIEW 7 XB BISECTOR (US)
Device Catalogue NumberVH-3200
Device Lot Number25161668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date03/16/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown